# SDR KUVA076138

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N168BH
- Make and model: Agusta A109A2
- Aircraft serial: 7256
- Engine: Allsn 250C20B
- Engine time: 4,037 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing Race
- Part number: 6890483
- Part serial: MP119218
- Condition: Chafed
- Location: Compressor
- Component: Compressor, 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING P/N 23034787 S/N MP78657 CHAFFED RACE P/N 6890483 S/N MP119218 CAUSING BOTH PARTS TO SCRAP.
